RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 5  


Strong asymptotics of multiply orthogonal polynomials for Nikishin systems
A. I. Aptekarev
3
Integrability of soluble Lie algebras
M. V. Milovanov
45
The $q$-Fourier transformation of $q$-generalized functions
M. A. Olshanetsky, V.-B. K. Rogov
93
Extremal problems in the theory of analytic continuation
A. Yu. Popov
113
Two-gap elliptic solutions of the Boussinesq equation
A. O. Smirnov
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019